Alert archive / Texas / Wind Advisories in 2024

Wind Advisory 7, NWS Shreveport, LA

April 27, 202421 counties in Texas; 17 parishes in Louisiana

NWS Shreveport, LA issued this wind advisory at Apr 27, 2024, 2:11 AM CDT for 21 counties in Texas; 17 parishes in Louisiana. It took effect at Apr 27, 2024, 1:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2024, 2:11 AM CDT (07:11 UTC)
In effect from
Apr 27, 2024, 1:00 PM CDT
Expired
Apr 28, 2024, 3:19 AM CDT
In force
14 hr
Issued by
NWS Shreveport, LA
All 38 counties

Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 11 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2024-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1541 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2024-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1541 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

567 
WWUS74 KSHV 270711
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
211 AM CDT Sat Apr 27 2024

LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-136>138-
149>153-165>167-281200-
/O.NEW.KSHV.WI.Y.0007.240427T1800Z-240428T1200Z/
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
Including the cities of Tyler, Lone Star, Farmerville, Rusk,
Monroe, Midway, Martin, Many, Jefferson, Marshall, Ruston,
Jonesboro, Montgomery, Arcadia, Longview, Logansport, Minden,
Bossier City, Columbia, Olla, Mineola, Gilmer, Mansfield, Lufkin,
Omaha, Linden, Daingerfield, Naples, Haynesville, Coushatta,
Atlanta, Stonewall, Natchitoches, Queen City, Big Sandy, Bogata,
Hawkins, San Augustine, Hemphill, Grayson, Pittsburg, Gibsland,
Mount Pleasant, Quitman, Clarks, Shreveport, Henderson,
Winnsboro, Colfax, Clarksville, Zwolle, Pineland, Texarkana,
Center, Jena, Bernice, Carthage, Winnfield, Pleasant Hill, Homer,
Hughes Springs, Springhill, Ringgold, Nacogdoches, Mount Vernon,
Dry Prong, and Jacksonville
211 AM CDT Sat Apr 27 2024

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT 
SUNDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of north central and northwest Louisiana and east 
  and northeast Texas.

* WHEN...From 1 PM this afternoon to 7 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

26
3 follow-up statements
090 
WWUS74 KSHV 271541
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1041 AM CDT Sat Apr 27 2024

LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-136>138-
149>153-165>167-280345-
/O.CON.KSHV.WI.Y.0007.240427T1800Z-240428T1200Z/
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
Including the cities of Homer, Martin, Grayson, Logansport,
Nacogdoches, Pleasant Hill, Stonewall, Mineola, Quitman,
Marshall, Naples, Ruston, Bernice, Mount Vernon, Lufkin,
Henderson, Carthage, Gibsland, Linden, Colfax, Queen City, San
Augustine, Clarks, Texarkana, Lone Star, Zwolle, Many,
Natchitoches, Ringgold, Hemphill, Omaha, Big Sandy, Montgomery,
Arcadia, Longview, Tyler, Jena, Pittsburg, Hughes Springs,
Winnsboro, Springhill, Shreveport, Winnfield, Bossier City,
Coushatta, Columbia, Gilmer, Jefferson, Center, Midway,
Farmerville, Olla, Clarksville, Mansfield, Bogata, Mount
Pleasant, Atlanta, Rusk, Monroe, Jacksonville, Dry Prong,
Jonesboro, Pineland, Minden, Hawkins, Haynesville, and
Daingerfield
1041 AM CDT Sat Apr 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of north central and northwest Louisiana and east 
  and northeast Texas.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

44
252 
WWUS74 KSHV 271917
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
217 PM CDT Sat Apr 27 2024

LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-136>138-
149>153-165>167-281200-
/O.CON.KSHV.WI.Y.0007.000000T0000Z-240428T1200Z/
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
Including the cities of Homer, Martin, Grayson, Logansport,
Nacogdoches, Pleasant Hill, Stonewall, Mineola, Quitman,
Marshall, Naples, Ruston, Bernice, Mount Vernon, Lufkin,
Henderson, Carthage, Gibsland, Linden, Colfax, Queen City, San
Augustine, Clarks, Texarkana, Lone Star, Zwolle, Many,
Natchitoches, Ringgold, Hemphill, Omaha, Big Sandy, Montgomery,
Arcadia, Longview, Tyler, Jena, Pittsburg, Hughes Springs,
Winnsboro, Springhill, Shreveport, Winnfield, Bossier City,
Coushatta, Columbia, Gilmer, Jefferson, Center, Midway,
Farmerville, Olla, Clarksville, Mansfield, Bogata, Mount
Pleasant, Atlanta, Rusk, Monroe, Jacksonville, Dry Prong,
Jonesboro, Pineland, Minden, Hawkins, Haynesville, and
Daingerfield
217 PM CDT Sat Apr 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WHAT...Southeast winds 10 to 20 mph with gusts up to 40 mph.

* WHERE...Portions of north central and northwest Louisiana and east 
  and northeast Texas.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

44
885 
WWUS74 KSHV 280819
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
319 AM CDT Sun Apr 28 2024

LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-136>138-
149>153-165>167-280930-
/O.CAN.KSHV.WI.Y.0007.000000T0000Z-240428T1200Z/
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
Including the cities of Quitman, Haynesville, Columbia, Homer,
Daingerfield, Stonewall, Bogata, Center, Olla, Arcadia, Carthage,
Naples, Texarkana, Big Sandy, Ruston, Jacksonville, Many,
Clarksville, Monroe, Atlanta, Coushatta, Mount Pleasant, Rusk,
Dry Prong, San Augustine, Pineland, Gibsland, Ringgold,
Winnfield, Shreveport, Mansfield, Mount Vernon, Springhill,
Colfax, Mineola, Zwolle, Lone Star, Hughes Springs, Gilmer,
Minden, Bossier City, Montgomery, Tyler, Logansport, Lufkin,
Jena, Natchitoches, Marshall, Nacogdoches, Midway, Queen City,
Linden, Jonesboro, Clarks, Henderson, Bernice, Martin, Pleasant
Hill, Pittsburg, Farmerville, Omaha, Hemphill, Winnsboro,
Jefferson, Grayson, Hawkins, and Longview
319 AM CDT Sun Apr 28 2024

...WIND ADVISORY IS CANCELLED...

Southeast winds have diminished below advisory criteria early this 
morning. However, some locations may still gust to 25-30 mph, but 
winds should continue to gradually diminish through daybreak this 
morning.

$$

15

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Apr 27, 12:59 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 27, 12:59 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1259 AM CDT Sat Apr 27 2024

...New AVIATION...

.SHORT TERM...
(This evening through Saturday Night)
Issued at 146 PM CDT Fri Apr 26 2024

A very complicated short-term is unfolding across the region,
including the threat of severe weather and flash flooding. After
reviewing the morning suite of 12z guidance, and collaborating
with the SPC, it was decided to upgrade the existing Slight Risk
into an Enhanced Risk. The biggest factor in this were some
remnant outflow boundaries that were expected to enhance
convection across the region under peak daytime heating. From
there, additional collaboration was done with the WPC regarding
QPF amounts for this afternoon, and into the overnight hours.
Overnight QPF amounts were underdone, given the fact that
afternoon convection is likely to train through the evening hours.
Total rainfall amounts were adjusted up the next 24-hours to
account for that. One thing to note regarding this, while we are
not anticipating widespread flooding or flash flooding with this
rain, it will greatly shrink the tolerance we have for the
additional rainfall through the weekend. In turn, depending on
rainfall amounts through tonight, a Flood Watch will likely be
considered as early as tomorrow for the extra rainfall anticipated
on Sunday.

The severe weather threat should diminish once the sun sets, with
rain chances beginning to pivot north. This will allow for a
portion of the region to dry out through the day on Saturday,
before the next round of weather moves in to the long-term.

/44/

&&

.LONG TERM...
(Sunday through next Thursday)
Issued at 146 PM CDT Fri Apr 26 2024

Our next round of severe weather and heavy rainfall still looks to
be on track for Sunday morning, all the way through to Monday
morning. This mostly applies to the heavy rainfall, with the
severe weather window still appearing to be the evening and
overnight hours. The line overall will be very, very slow moving,
which allow for rainfall rates to be incredibly heavy at times. In
turn, some locations could pick up 2-4 inches of rainfall in that
24-hour window alone. In fact, while the severe weather threat
does exist, we are actually more worried about flash flooding
being the "main" threat with this line through Monday AM. However,
any storms that do become severe will be capable of producing
large hail and damaging winds.

I wish I could say that we will dry out from there, but it looks
like behind this disturbance the region will quickly slip back
into zonal flow, then SW flow aloft. In turn, the region should
remain in a disturbed pattern into next weekend, with daily rain
chances for the foreseeable future.

/44/

&&

.AVIATION...
(06Z TAFS)
Issued at 1259 AM CDT Sat Apr 27 2024

MVFR cigs have begun to develop early this morning across Deep E
TX and Wrn LA, and should continue to develop/spread N across much
of the region through the overnight hours. Convection continues
to diminish across portions of NCntrl LA and Scntrl AR, and should
move away from the ELD terminals by 08Z, with convection free
conditions expected through the remainder of the 06Z TAF period.
The MVFR cigs should persist through mid to late morning before
lifting/becoming VFR, with cu cigs eventually scattering out by
early to mid afternoon. While some residual cu may linger during
the evening/ MVFR cigs are expected to redevelop again by 02-03Z
over Deep E TX/Cntrl LA, and quickly spread back N into the region
by the end of the 06Z TAF period through the early morning hours
Sunday. SSE winds 6-12kts with gusts to 20-25kts over the Wrn
sections of E TX overnight, will become more S and increase to
13-20kts with gusts to 30kts after 15Z. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  88  71  86 /  30  20  10  50
MLU  69  87  67  87 /  20  10   0  20
DEQ  65  81  65  76 /  40  60  40  90
TXK  70  85  69  81 /  40  40  20  80
ELD  66  86  66  83 /  30  20  10  50
TYR  70  85  70  80 /  30  20  30  90
GGG  70  86  70  83 /  30  20  20  70
LFK  70  87  70  85 /  20  10  10  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...44
LONG TERM....44
AVIATION...15
Hazardous weather outlook, Apr 26, 1:33 PM CDT, 12 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
133 PM CDT Fri Apr 26 2024

OKZ077-TXZ096-097-108>112-124>126-136>138-149>151-271845-
McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-
Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
133 PM CDT Fri Apr 26 2024

...TORNADO WATCH 139 IN EFFECT UNTIL 6 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Oklahoma and
northeast Texas.

.DAY ONE...This afternoon and tonight.

Severe weather chances will return to the region today and continue
into the weekend. All modes of severe weather will be possible,
along with a threat for flash flooding resulting from training heavy
rainfall in a few locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Severe weather chances will linger through the weekend. The greatest
chance for widespread severe weather will be Sunday, with all modes
of severe weather being possible. Additionally, 3-5 inches of
rainfall will be possible through the middle of the new workweek,
which could result in additional flooding and flash flooding given
recent rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ152-153-
165>167-271845-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Nacogdoches-Shelby-Angelina-San Augustine-
133 PM CDT Fri Apr 26 2024

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana
and east Texas.

.DAY ONE...This afternoon and tonight.

Severe weather chances will return to the region today and continue
into the weekend. All modes of severe weather will be possible,
along with a threat for flash flooding resulting from training heavy
rainfall in a few locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Severe weather chances will linger through the weekend. The greatest
chance for widespread severe weather will be Sunday, with all modes
of severe weather being possible. Additionally, 3-5 inches of
rainfall will be possible through the middle of the new workweek,
which could result in additional flooding and flash flooding given
recent rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

44

In the hours before

Local storm report, Apr 26, 9:54 PM CDT, 4 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
954 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     Hail             6 ESE De Kalb           33.49N 94.52W
04/26/2024  E1.00 Inch       Bowie              TX   Emergency Mngr

            One inch hail was reported in the Malta
            community.

&&

13
Special weather statement, Apr 26, 10:23 PM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1023 PM CDT Fri Apr 26 2024

ARZ073-LAZ006-270400-
Union AR-Union LA-
1023 PM CDT Fri Apr 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTHWESTERN UNION PARISHES THROUGH 1100
PM CDT...

At 1023 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Farmerville, or 17 miles southeast of Junction
City, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Huttig, Farmerville, Strong, Lapile, Marion, Felsenthal, Cecil,
Aurelle, Oakland, and Litroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3277 9242 3290 9259 3319 9238 3307 9211
      3303 9211 3303 9208 3302 9208 3301 9207
TIME...MOT...LOC 0323Z 215DEG 26KT 3289 9246

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 26, 11:22 PM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1122 PM CDT Fri Apr 26 2024

ARZ073-LAZ006-270500-
Union AR-Union LA-
1122 PM CDT Fri Apr 26 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN UNION COUNTY IN SOUTH
CENTRAL ARKANSAS AND NORTH CENTRAL UNION PARISHES THROUGH MIDNIGHT
CDT...

At 1122 PM CDT, Doppler radar was tracking a strong thunderstorm near
Strong, or 8 miles west of Huttig, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Huttig, Strong, Lapile, Moro Bay State Park, Marion, Felsenthal, New
London, Cecil, Aurelle, Oakland, Litroe, and Pigeon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3278 9243 3303 9249 3328 9239 3330 9235
      3328 9234 3328 9233 3326 9232 3328 9230
      3326 9229 3325 9223 3323 9223 3323 9222
      3321 9223 3320 9221 3321 9218 3316 9217
      3316 9211 3310 9214 3303 9210 3303 9209
TIME...MOT...LOC 0422Z 209DEG 31KT 3307 9233

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Apr 26, 11:52 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1152 PM CDT Fri Apr 26 2024

OKZ077-270530-
McCurtain OK-
1152 PM CDT Fri Apr 26 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MCCURTAIN COUNTY
THROUGH 1230 AM CDT...

At 1152 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Fort Towson, or 20 miles northeast of Hugo, moving
north at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Valliant, Rufe, Slim, Bethel, Battiest, Pickens, and Ringold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3451 9474 3400 9508 3403 9516 3424 9515
      3425 9505 3451 9505
TIME...MOT...LOC 0452Z 197DEG 31KT 3413 9518

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 26, 11:53 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1153 PM CDT Fri Apr 26 2024

ARZ073-270515-
Union AR-
1153 PM CDT Fri Apr 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN UNION COUNTY
THROUGH 1215 AM CDT...

At 1153 PM CDT, Doppler radar was tracking a strong thunderstorm near
Huttig, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Huttig, Lapile, and Felsenthal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3301 9214 3301 9219 3312 9231 3321 9221
      3320 9220 3321 9218 3319 9218 3318 9216
      3316 9217 3317 9215 3316 9211 3314 9212
      3312 9212 3310 9214 3307 9213 3307 9211
      3303 9211
TIME...MOT...LOC 0453Z 228DEG 24KT 3311 9218

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

13
Special weather statement, Apr 27, 12:23 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1223 AM CDT Sat Apr 27 2024

OKZ077-270615-
McCurtain OK-
1223 AM CDT Sat Apr 27 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MCCURTAIN COUNTY
THROUGH 115 AM CDT...

At 1223 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Cloudy, or 28 miles southeast of Clayton, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Battiest, Pickens, and Bethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3451 9477 3449 9472 3417 9497 3424 9514
      3425 9505 3451 9505
TIME...MOT...LOC 0523Z 205DEG 24KT 3428 9503

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:00 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Titus, Upshur, Wood45 min
Apr 26, 7:08 PM CDTSevere Thunderstorm WarningSHVUpshur, Wood52 min
Apr 26, 7:42 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Morris, Titus48 min
Apr 26, 7:55 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Titus, Wood50 min
Apr 26, 8:40 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBowie, Morris, Red River, Titus50 min
Apr 26, 9:18 PM CDTAreal Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 4 more3 hr
Apr 26, 9:23 PM CDTSevere Thunderstorm WarningSHVBowie67 min
Apr 27, 11:58 AM CDTRiver Flood WarningSHVWood6 days
Apr 27, 1:59 PM CDTFlood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more40 hr
Apr 26, 9:08 PM CDTSpecial Weather StatementSHVClaiborne37 min
Apr 26, 9:15 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Webster45 min
Apr 26, 10:23 PM CDTSpecial Weather StatementSHVUnion37 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningSHVUnion48 min
Apr 26, 10:33 PM CDTTornado WarningSHVUnion27 min
Apr 26, 11:22 PM CDTSpecial Weather StatementSHVUnion38 min
Apr 26, 11:53 PM CDTSpecial Weather StatementSHVUnion22 min

Nearby

Wind Advisories in Texas, 2024Wind Advisories in Louisiana, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.